Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Includes Expert Content
Lamictal Rash
An_249976 posted:
I stopped taking lamictal 3 days ago because I started getting a slight rash and was having severe anxiety/panic attacks. Since stopping the medication, my anxiety levels are down, but the rash seems to be getting word and spreading. It's bumpy and itchy, but hurts to scratch. It burns and feels better when I lay an ice pack on it. I don't have insurance or money for an er. How risky is it to wait? Will this go away?? It's all over my chest and seems to be spreading to my shoulders. Will Benedryl help?
margaroo responded:
This needs immediate attention. Please call your pdoc.
Of all the things I've lost, I miss my mind the most.
margaroo replied to margaroo's response:
Dr G, Please respond to this question.
Of all the things I've lost, I miss my mind the most.
Joseph F Goldberg, MD replied to margaroo's response:
Dear An, I agree with margaroo, a doctor needs to evaluate your rash ASAP. Not something anybody could assess without seeing you. Dr. G.

Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Screen out people who can't seem to "get it"....
There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
Was this Helpful?
37 of 43 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.